No Cover Image

Journal article 802 views

Systems of diagram categories and $K$-theory. I

Grigory Garkusha Orcid Logo

St. Petersburg Mathematical Journal, Volume: 18, Issue: 06, Start page: 957

Swansea University Author: Grigory Garkusha Orcid Logo

Full text not available from this repository: check for access using links below.

Published in: St. Petersburg Mathematical Journal
ISSN: 1061-0022
Published: 2007
Online Access: Check full text

Tags: Add Tag
No Tags, Be the first to tag this record!
Item Description: Note that the DOI above is that for the translation to appear in the St. Petersburg Mathematical Journal vol 18, no 6, (2007), online version dated October 2nd 2007.
College: College of Science
Issue: 06
Start Page: 957